# SDR UPS99828468

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 975491335N
- Condition: Cracked
- Location: Bs 260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, STA 260 AT LONG 35R, THE LONGERON IS CRACKED.  REMOVED AND REPLACED LONGERON IAW DWG 9754913 AND SRM 51-1-20D.
